Long Proteins with Unique Optimal Foldings in the H-P Model

Oswin Aichholzer, D. Bremner, E. Demaine, Henk Meijer, Vera Sacristán, Michael Soss

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)139-159
JournalComputational geometry
Volume25
Issue number1-2
DOIs
Publication statusPublished - 2003

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Aichholzer, O., Bremner, D., Demaine, E., Meijer, H., Sacristán, V., & Soss, M. (2003). Long Proteins with Unique Optimal Foldings in the H-P Model. Computational geometry, 25(1-2), 139-159. https://doi.org/10.1016/S0925-7721(02)00134-7